[1] Some results in combinatorial number theory. Topics in
classical number theory, Vol. I, II (Budapest, 1981), 389--396,
Colloq. Math. Soc. Janos Bolyai, 34, North-Holland, Amsterdam,
1984.  (with Erdős, P.; Freud, R.)

[2] Arithmetical properties of permutations of integers. Acta
Math. Hungar. 41 (1983), no. 1-2, 169--176.  (with Erdős, P.;
Freud, R.)


[3]  A kombinatórikus számelmélet néhány
additiv és multiplikativ kérdéséről (egyetemi
doktori értekezés, 1983), Some additive and multiplicative
problems in the Combinatorial Number Theory  (in Hungarian)


[4] On consecutive sums in sequences. Acta Math. Hungar. 48
(1986), no. 1-2, 193--200.


[5] Some remarks on a problem of Erdős and Graham. Acta Math.
Hungar. 53 (1989), no. 1-2, 149--154.

[6] On complete sequences. Ann. Univ. Sci. Budapest. E\"otv\"os
Sect. Math. 34 (1991), 7--10 (1992).


[7] Néhány kombinatorikus számelméleti
kérdésről (Kandidátusi értekezés, 1993) Some
question in the Combinatorial Number Theory  (in Hungarian)

[8] On prime-additive numbers. Studia Sci. Math. Hungar. 27
(1992), no. 1-2, 207--212. (with P. Erdős)


[9] On some irrational decimal fractions. Amer. Math. Monthly 100
(1993), no. 8, 779--780.

[10]On sumset of certain sets. Publ. Math. Debrecen 45 (1994), no.
1-2, 115--122.


[11] On the trace of polyhedra. Geom. Dedicata 55 (1995), no. 1,
71--74.


[12] Note on a problem of Ruzsa. Acta Arith. 69 (1995), no. 2,
113--119.


[13] Additive properties of sequences of multiplicatively
perturbed square values. J. Number Theory 54 (1995), no. 2,
248--260.


[14] On representation problems in the additive number theory.
Acta Math. Hungar. 72 (1996), no. 1-2, 35--44.


[15] Complete sequences in
N^2. European J. Combin. 17
(1996), no. 8, 741--749.


[16] Subset sums in
N^2. Combin. Probab. Comput. 5 (1996),
no. 4, 393--402.


[17] On a problem of Erdős and Graham. Discrete Math. 175
(1997), no. 1-3, 253--257. (with Bollobás, Béla and
Guoping Jin)


[18] The rolling polyhedra. Publ. Math. Debrecen 52 (1998), no.
1-2, 43--54. (with Wintsche, Gergely)


[19] On the dimension of the Hilbert cubes. J. Number Theory 77
(1999), no. 2, 326--330.


[20] On Hilbert cubes in certain sets. Ramanujan J. 3 (1999), no.
3, 303--314. (with A. Sárközy)


[21] On the completeness of certain sequences. Publ. Math.
Debrecen 55 (1999), no. 3-4, 245--252. (with Rauzy, Gerard)


[22] On the completeness of an exponential type sequence. Acta
Math. Hungar. 86  (2000), no. 1-2, 127--135.


[23] On the representation of integers as sums of distinct terms
from a fixed set Acta Arith. 92.2 2000. 99-104


[24] On iterated difference sets in groups. Period. Math. Hungar.
43  (2001), no. 1-2, 105--110.


[25] Thin complete subsequence (Annales Univ. Sci. Budapest, 44
(2001), 151-156)


[26] Note on difference sets in
Z^n} (Period. Math. Hungar. Vol
44 (2), 2002, pp. 183-185)


[27] A proof of two Erdős' conjectures on restricted addition
and further results (Journal für die reine und angewandte
Mathematik 560 (2003), 199-220) (with  F. Hennecart and A. Plagne)


[28] On a problem of Sárközy, (Period. Math. Hungar. Vol
47 (1-2), 2003, pp. 89-93


[29] On Combinatorial Cubes, The Ramanujan Journal 8 (2004), no.
3, 303-307


[30] Arithmetical and group topologies, Acta Math. Hungar. 106
(3) (2005), 187-195


[31] On intersecting properties of partitions of integers
    Combin. Probab. Comput. (14) 03, (2005), 319-323


[32] Answer to the Burr-Erdős question on restricted addition
and further results, Combinatorics, Probability and Computing,
Volume 16, Issue 05, Sep 2007, pp 747-756 
(with F. Hennecart and A. Plagne)
pdf


[33] On Monochromatic sums of squares and primes,
Journal of Number Theory, Volume 124, Issue 2,
June 2007, Pages 314-324 (with F. Hennecart)
pdf


[34] Iterated Compositions of Linear Operations
on Sets of Positive Upper Density, International Journal of Number Theory, Vol. 5, No. 6 (2009) 981-997
(with F. Hennecart and A. Plagne)
pdf


[35] IP sets, Hilbert cubesm Publ. Math. Debrecen
72/1-2 (2008), 45-53 
pdf


[36] On Additive and Multiplicative Hilbert Cubes
Journal of Combinatorial Theory, Series A 115
(2008) 354–360
pdf


[37] On sum-product bases, Ramanujan J. (2009) 19:p 1-8 pdf


[38] Symmetry sets, Approximate groups

Journal of Combinatorics and Number Theory

 2011, Volume 1, Number 3, pp. 1-6 pdf

 

 [39] Itaretad Difference Sets in sigma-finite groups Annales Univ. Sci. Budapest.,50 (2007), p 51-57 (with F. Hennecart)
pdf


[40] Additive Structure of Difference Sets and a Theorem of Følner (submitted) (with I. Z. Ruzsa)

pdf

[41] Additive Structure of Difference Sets, seminar Advanced Courses in Mathematics CRM Barcelona, Thematic Seminars Chapter 4 p 253-265 pdf

 

[42] Explicit Constructions of Extractors and Expanders

(with F. Hennecart) Acta Arith. 140 (2009), 233–249. pdf

[43] Some Remarks on Multilinear Exponential Sums with an Application, Journal of Number Theory
Volume 132, Issue 1, January 2012, Pages 94-102
pdf

 

 

[44] A Note on Freiman models in Heisenberg groups (with F. Hennecart) Israel Journal, Online First, 7 October 2011  pdf

 

 

[45] On Small Bricks in Heisenberg Groups (with F. Hennecart) (submitted) pdf

 

 

[46] Distribution of Residues in Multiplicative Subgroups with Polylogarithmic Size  (with F. Hennecart) Proc. Amer. Math. Soc. 140 (2012), 1-6  pdf

 

[47] Conditional Expanding Bounds For Two-Variable Functions Over Prime Fields (with F. Hennecart) submitted


Books

[1] Problem  Book of  Mathematical Competitions (in Hungarian, with F. Pogáts, 1995)
[2]  Business Mathematics (material for students of College of Economics)

Miscellaneous

[1] On the dimension of the Hilbert-cubes,  DIMACS Technical Report 98-34 July 1998  pdf

[2]  Thin complete subsequence,  DIMACS Technical Report 98-33 July 1998
pdf

 

List of Publications